# SDR ASAA2024012549588

- Difficulty date: January 25, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N849VA
- Make and model: Airbus A320-214
- Aircraft serial: 04991
- Aircraft time: 35,188 hours, 11,749 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D5757065005200
- Part serial: TB14991
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP HAS MULTIPLE DENTS BEHIND MAIN WHEELS, MEASURE AND MAP ALL GROUNDED - YES. REPAIRED L/H I/B FLAP T/E WEDGE LOWER SURFACE IN ZONE 2 BY PREFORMING PERMAMENT CORE AND DOUBLER REPAIR IN 2EA AREAS. AREA 1 MEASURES 89.5" FROM I/B EDGE, REPAIR DOUBLER SIZE IS 11.5"L X 14"W,   AREA 2 MEASURES 55" FROM I/B EDGE, REPAIR DOUBLER SIZE IS 11.5"L X 14"W  IAW A320 SRM 57-52-00-283-105 FIG. 001 SHEET 1, 57-52-00-300-093, 57-52-00-283-106, 51-77-11-911-014,  51-77-911-015  51-77-911-031, 51-75-12 REV 147 - 01 NOV 2023  P/N: D5757065005200, S/N: TB14991  FH: 35187:50  FH: 11749  WV: 015
